# SDR WX0A070830

- Difficulty date: April 13, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT RBL STA 200-237 MKD.  REMOVED CORROSION AT MAIN CABIN SEAT TRACK STA 200-237 RBL 44 IAW MD80 SRM 51-10-3.  ORGINIAL MATERIAL 115 MATERIAL LOSS .053 FOUND OUT OF LIMITS IAW MD80 SRM 53-05 FIG 4-8-1.  REMOVED AND REPLACED SEAT TRACK IAW MD80 SRM 51-30-01 AND 53-05 FIG 4 F.
